Research Output 1979 2019

2008
7 Citations (Scopus)

Ultragraph C*-algebras via topological quivers

Katsura, T., Muhly, P. S., Sims, A. & Tomforde, M., 2008, In : Studia Mathematica. 187, 2, p. 137-155 19 p.

Research output: Contribution to journalArticle

Quiver
C*-algebra
Graph C*-algebra
Topological Graph
K-theory
1 Citation (Scopus)

Usage of the convergence test of the residual norm in the Tsuno-Nodera version of the GMRES algorithm

Moriya, K. & Nodera, T., 2008, In : ANZIAM Journal. 49, 2, p. 293-308 16 p.

Research output: Contribution to journalArticle

GMRES
Norm
Restart
Test for convergence
Distribution of Zeros
2007
4 Citations (Scopus)

A class of differential equations of PI-type with the quasi-Painlevé property

Shimomura, S., 2007 Apr, In : Annali di Matematica Pura ed Applicata. 186, 2, p. 267-280 14 p.

Research output: Contribution to journalArticle

Differential equations
Differential equation
Branch Point
General Solution
Second order differential equation
18 Citations (Scopus)
Capillary-gravity Waves
Korteweg-de Vries equation
Gravity waves
Korteweg-de Vries Equation
Euler equations
10 Citations (Scopus)

A mathematical justification of the forced Korteweg-de Vries equation for capillary-gravity waves

Iguchi, T., 2007 May 10, In : Kyushu Journal of Mathematics. 60, 2, p. 267-303 37 p.

Research output: Contribution to journalArticle

Capillary-gravity Waves
Korteweg-de Vries Equation
Justification
Propagation Speed
Forcing Term
5 Citations (Scopus)

A new scheme of computing the approximate inverse preconditioner for the reduced linear systems

Moriya, K. & Nodera, T., 2007 Feb 15, In : Journal of Computational and Applied Mathematics. 199, 2, p. 345-352 8 p.

Research output: Contribution to journalArticle

Approximate Inverse
Preconditioner
Linear systems
Linear Systems
Computing
32 Citations (Scopus)

A two-sided discrete-concave market with possibly bounded side payments: An approach by discrete convex analysis

Fujishige, S. & Tamura, A., 2007 Feb, In : Mathematics of Operations Research. 32, 1, p. 136-155 20 p.

Research output: Contribution to journalArticle

Convex Analysis
Concave function
Pairwise
Assignment
Model
6 Citations (Scopus)

Bayesian prediction and model selection for locally asymptotically mixed normal models

Sei, T. & Komaki, F., 2007 Jul 1, In : Journal of Statistical Planning and Inference. 137, 7, p. 2523-2534 12 p.

Research output: Contribution to journalArticle

Bayesian Prediction
Bayesian Model
Model Selection
Normality
Local Asymptotic Normality
2 Citations (Scopus)

Bounds on the mass for the high dimensional Gaussian lattice field between two hard walls

Sakagawa, H., 2007 Nov, In : Journal of Statistical Physics. 129, 3, p. 537-553 17 p.

Research output: Contribution to journalArticle

High-dimensional
infinity
Precise Asymptotics
Asymptotic Behavior
Infinity
1 Citation (Scopus)

Exchangeable, Gibbs and equilibrium measures for Markov subshifts

Aaronson, J. & Nakada, H., 2007 Apr, In : Ergodic Theory and Dynamical Systems. 27, 2, p. 321-339 19 p.

Research output: Contribution to journalArticle

Exchangeability
Equilibrium Measure
Subshift
Gibbs Measure
Spectral Properties
7 Citations (Scopus)

Independence number and vertex-disjoint cycles

Egawa, Y., Enomoto, H., Jendrol, S., Ota, K. & Schiermeyer, I., 2007 May 28, In : Discrete Mathematics. 307, 11-12, p. 1493-1498 6 p.

Research output: Contribution to journalArticle

Independence number
Disjoint
Cycle
Vertex of a graph
Graph in graph theory
2 Citations (Scopus)

Invariance principles for Diophantine approximation of formal Laurent series over a finite base field

Deligero, E., Fuchs, M. & Nakada, H., 2007 Jul, In : Finite Fields and Their Applications. 13, 3, p. 535-545 11 p.

Research output: Contribution to journalArticle

Laurent Series
Diophantine Approximation
Invariance Principle
Invariance
Functional Law of the Iterated Logarithm

Local asymptotic mixed normality of transformed Gaussian models for random fields

Sei, T., 2007 Mar, In : Stochastic Processes and their Applications. 117, 3, p. 375-398 24 p.

Research output: Contribution to journalArticle

Gaussian Model
Normality
Random Field
Processes with Independent Increments
Unit cube
4 Citations (Scopus)

Some ergodic properties of the negative slope algorithm

Ishimura, K. & Nakada, H., 2007 Sep, In : Osaka Journal of Mathematics. 44, 3, p. 667-683 17 p.

Research output: Contribution to journalArticle

Absolutely Continuous Invariant Measure
Slope
Interval Exchange Transformation
Natural Extension
Marginal Distribution
2006

A family of solutions of a higher order PVI equation near a regular singularity

Shimomura, S., 2006 Sep 29, In : Journal of Physics A: Mathematical and General. 39, 39, p. 12153-12165 13 p., S09.

Research output: Contribution to journalArticle

Higher order equation
iteration
constrictions
Differential equations
differential equations
18 Citations (Scopus)

A general two-sided matching market with discrete concave utility functions

Fujishige, S. & Tamura, A., 2006 Apr 15, In : Discrete Applied Mathematics. 154, 6, p. 950-970 21 p.

Research output: Contribution to journalArticle

Concave function
Utility Function
Convex Analysis
Hybrid Model
Model
24 Citations (Scopus)

A pair of forbidden subgraphs and perfect matchings

Fujita, S., Kawarabayashi, K. I., Leonardo Lucchesi, C., Ota, K., Plummer, M. D. & Saito, A., 2006 May, In : Journal of Combinatorial Theory. Series B. 96, 3, p. 315-324 10 p.

Research output: Contribution to journalArticle

Forbidden Subgraph
Perfect Matching
Graph in graph theory
Odd
Triangle-free

Arithmetic distributions of convergents arising from Jacobi-Perron algorithm

Berthé, V., Nakada, H. & Natsui, R., 2006 Jun 19, In : Indagationes Mathematicae. 17, 2, p. 169-185 17 p.

Research output: Contribution to journalArticle

Skew Product
Jacobi
Ergodicity
Continued fraction
Modulo
3 Citations (Scopus)

Asymptotic behavior of the number of solutions for non-Archimedean Diophantine approximations

Nakada, H. & Natsui, R., 2006, In : Acta Arithmetica. 125, 3, p. 203-214 12 p.

Research output: Contribution to journalArticle

Diophantine Approximation
Number of Solutions
Asymptotic Behavior

Complexity of 3-manifolds and combed 3-manifolds

Ishii, I., 2006 Jan, In : Proceedings of the Steklov Institute of Mathematics. 252, 1, p. 74-84 11 p.

Research output: Contribution to journalArticle

3 Citations (Scopus)

Entropic repulsion for the high dimensional Gaussian lattice field between two walls

Sakagawa, H., 2006 Sep, In : Journal of Statistical Physics. 124, 5, p. 1255-1274 20 p.

Research output: Contribution to journalArticle

Entropic Repulsion
High-dimensional
4 Citations (Scopus)

Exchangeable measures for subshifts

Aaronson, J., Nakada, H. & Sarig, O., 2006 Nov, In : Annales de l'institut Henri Poincare (B) Probability and Statistics. 42, 6, p. 727-751 25 p.

Research output: Contribution to journalArticle

Subshift
Countable
De Finetti's Theorem
Beta-expansion
Ergodic Theory

Operator semi-self-similar processes and their space-scaling matrices

Saigo, T. & Tamura, Y., 2006 Apr 1, In : Statistics and Probability Letters. 76, 7, p. 675-681 7 p.

Research output: Contribution to journalArticle

Self-similar Processes
Scaling
Self-similarity
Operator
Exponent
1 Citation (Scopus)

Weighted Ramsey problem

Fujisawa, J. & Ota, K., 2006, In : Australasian Journal of Combinatorics. 34, p. 331-342 12 p.

Research output: Contribution to journalArticle

Weighted Graph
Subgraph
Edge-colored Graph
Complete Graph
Non-negative
2005
3 Citations (Scopus)

Acute triangles in 4-connected maximal plane graphs

Kawarabayashi, K. I., Nakamoto, A., Oda, Y. & Watanabe, M., 2005 Mar 28, In : Discrete Mathematics. 292, 1-3, p. 95-106 12 p.

Research output: Contribution to journalArticle

Acute triangle
Plane Graph
Face
Octahedron
1 Citation (Scopus)
Lambert Series
Algebraic Independence
Linear Recurrence
Infinite product
Power series
Semidefinite Programming Relaxation
Stable Set
Convex Sets
Polynomials
Polynomial time
4 Citations (Scopus)

A σk type condition for heavy cycles in weighted graphs

Enomoto, H., Fujisawa, J. & Ota, K., 2005 Jul, In : Ars Combinatoria. 76, p. 225-232 8 p.

Research output: Contribution to journalArticle

Weighted Graph
Cycle
Degree Sum
Hamilton Cycle
Vertex of a graph
26 Citations (Scopus)

Discrete fixed point theorem reconsidered

Iimura, T., Murota, K. & Tamura, A., 2005 Dec, In : Journal of Mathematical Economics. 41, 8, p. 1030-1036 7 p.

Research output: Contribution to journalArticle

Fixed point theorem
Economics
Convex Sets
Demonstrate
Concepts
2 Citations (Scopus)

Homogenization on disconnected selfsimilar fractal sets in r

Takahashi, H. & Tamura, Y., 2005 Jan 1, In : Tokyo Journal of Mathematics. 28, 1, p. 127-138 12 p.

Research output: Contribution to journalArticle

Self-similar Set
Fractal Set
Homogenization
Diffusion Process
Random walk
3 Citations (Scopus)

Meromorphic solutions of a Riccati differential equation with a doubly periodic coefficient

Shimomura, S., 2005 Apr 15, In : Journal of Mathematical Analysis and Applications. 304, 2, p. 644-651 8 p.

Research output: Contribution to journalArticle

Meromorphic Solution
Order of Growth
Riccati Differential Equation
Periodic Coefficients
Meromorphic

On 3-coloring of plane triangulations

Nakamoto, A., Ota, K. & Watanabe, M., 2005 Apr, In : Ars Combinatoria. 75, p. 157-162 6 p.

Research output: Contribution to journalArticle

Triangulation
Colouring
Face
Vertex Coloring
Infinite series
3 Citations (Scopus)

On the central limit theorem for non-archimedean diophantine approximations

Deligero, E. & Nakada, H., 2005 May, In : Manuscripta Mathematica. 117, 1, p. 51-64 14 p.

Research output: Contribution to journalArticle

Diophantine Inequalities
Diophantine Approximation
Central limit theorem
Laurent Series
Number of Solutions
7 Citations (Scopus)

On the mixing coefficients of piecewise monotonic maps

Aaronson, J. & Nakada, H., 2005, In : Israel Journal of Mathematics. 148, p. 1-10 10 p.

Research output: Contribution to journalArticle

Monotonic
Coefficient
Interval Maps
Asymmetry
Reverse
1 Citation (Scopus)

Ore-type degree condition for heavy paths in weighted graphs

Enomoto, H., Fujisawa, J. & Ota, K., 2005 Sep 6, In : Discrete Mathematics. 300, 1-3, p. 100-109 10 p.

Research output: Contribution to journalArticle

Degree Condition
Weighted Graph
Ores
Path
Hamilton Path
1 Citation (Scopus)
Divergence theorem
Subharmonic Function
Liouville's theorem
Harmonic Maps
Stochastic Calculus
2004
12 Citations (Scopus)

A certain expression of the first Painlevé hierarchy

Shimomura, S., 2004 Jun, In : Proceedings of the Japan Academy Series A: Mathematical Sciences. 80, 6, p. 105-109 5 p.

Research output: Contribution to journalArticle

System of Nonlinear Equations
Singular Point
Generating Function
Irregular
Linear Systems
2 Citations (Scopus)

Algebraic independence of power series generated by linearly independent positive numbers

Tanaka, T., 2004 Nov 1, In : Results in Mathematics. 46, 3-4, p. 367-380 14 p.

Research output: Contribution to journalArticle

Algebraic Independence
Power series
Linearly
Theorem
Decimal expansion
2 Citations (Scopus)
Generalized Fibonacci numbers
Algebraic Independence
Continued Fraction Expansion
Algebraic number
Continued fraction
8 Citations (Scopus)

A new adaptive restart for GMRES(m) method

Zhang, L. & Nodera, T., 2004, In : ANZIAM Journal. 46, 5 ELECTRONIC SUPPL.

Research output: Contribution to journalArticle

GMRES
Restart
Ritz Values
Nonsymmetric Linear Systems
Krylov Subspace Methods
10 Citations (Scopus)

Chromatic numbers and cycle parities of quadrangulations on nonorientable closed surfaces

Nakamoto, A., Negami, S. & Ota, K., 2004 Aug 6, In : Discrete Mathematics. 285, 1-3, p. 211-218 8 p.

Research output: Contribution to journalArticle

Quadrangulation
Chromatic number
Parity
Cycle
Closed
1 Citation (Scopus)

Computing the preconditioner for the Schur complement

Moriya, K. & Nodera, T., 2004, In : ANZIAM Journal. 46, 5 ELECTRONIC SUPPL.

Research output: Contribution to journalArticle

Schur Complement
Preconditioner
Matrix Product
Computing
Approximate Inverse
4 Citations (Scopus)

Entropic repulsion for two dimensional multi-layered harmonic crystals

Sakagawa, H., 2004 Jan, In : Journal of Statistical Physics. 114, 1-2, p. 37-49 13 p.

Research output: Contribution to journalArticle

Entropic Repulsion
Crystal
Harmonic
harmonics
crystals
6 Citations (Scopus)

Growth of modified Painlevé transcendents of the fifth and the third kind

Shimomura, S., 2004, In : Forum Mathematicum. 16, 2, p. 231-247 17 p.

Research output: Contribution to journalArticle

M-function
Meromorphic
Proximity
Estimate
5 Citations (Scopus)

Lower estimates for the growth of the fourth and the second painlevé transcendents

Shimomura, S., 2004 Feb, In : Proceedings of the Edinburgh Mathematical Society. 47, 1, p. 231-249 19 p.

Research output: Contribution to journalArticle

Transcendental
Immediately
Pole
Arbitrary
Estimate
1 Citation (Scopus)

New adaptive GMRES(m) method with choosing suitable restart cycle m

Moriya, K. & Nodera, T., 2004, Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics). Springer Verlag, Vol. 3019. p. 1105-1113 9 p. (Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics); vol. 3019).

Research output: Chapter in Book/Report/Conference proceedingConference contribution

GMRES
Restart
Cycle
GMRES Method
Distribution of Zeros
5 Citations (Scopus)

On Saito-Kurokawa lifting to cohomological Siegel modular forms

Miyazaki, T., 2004 Jun, In : Manuscripta Mathematica. 114, 2, p. 139-163 25 p.

Research output: Contribution to journalArticle

Siegel Modular Forms
Automorphic Forms
Constant term
Cusp Form
Fourier Expansion
1 Citation (Scopus)

Parabolicity, projective volume and finiteness of total curvature of minimal surfaces

Atsuji, A., 2004, In : Kodai Mathematical Journal. 27, 3, p. 227-236 10 p.

Research output: Contribution to journalArticle

Total curvature
Minimal surface
Finiteness
Stochastic Calculus
Genus
6 Citations (Scopus)

Planar triangulations which quadrangulate other surfaces

Nakamoto, A., Negami, S., Ota, K. & Širáň, J., 2004 Aug, In : European Journal of Combinatorics. 25, 6, p. 817-833 17 p.

Research output: Contribution to journalArticle

Triangulation
Cycle Cover
Quadrangulation
Closed
8 Citations (Scopus)

Poles and α-points of meromorphic solutions of the first Painlevé hierarchy

Shimomura, S., 2004 Jul, In : Publications of the Research Institute for Mathematical Sciences. 40, 2, p. 471-485 15 p.

Research output: Contribution to journalArticle

Meromorphic Solution
Pole
Estimate
Corollary
Higher Order